# SDR SCNA20220517048

- Difficulty date: April 18, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stabilator
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FOUND DAMAGE TO FRAME, AFT CARGO @STA 727C, STR. 23L  RESOLUTION:  REPAIRED FRAME AFT CARGO @ STA 727C, STR 23L PER SRM 53-60-07-2R-3 REV 75 REPAIR IS CAT B. INSP THRESHHOLD 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 35,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, WHICHEVER COMES FIRST PER SRM 53-60-07-2R-3 REV 75 TABLE 209.
